# SDR EIA2003077

- Difficulty date: May 21, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 57,542 hours, 72,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORRROSION AT BS 218-228, RBL 52 (APPROX) AFT OF SERVICE DOOR.  REMOVED AND REPLACED CUSP WEB PER EO 53-DC9-978-00 REV B, & DC9 SRM  51-30-2, PG 1-4.
